# SDR AALA202504018365

- Difficulty date: March 20, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 44,250 hours, 18,741 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING LOWER TRANSLATE PANEL JUST INBOARD OF PYLON INBOARD FORWARD SUPPORT ROD HAS PLAY AT LOWER ATTACH POINT TO PANEL. REMOVED AND INSTALLED NEW SUPPORT ROD SUPPORT BEAM AT RIGHT HAND WING LOWER TRANSLATE PANEL JUST INBOARD OF PYLON. PER B737 NG SRM 51-40-02.
